CSN Login
Members Online: 8

You are here

Sonic boom has gone away. ;- )

dianetavegia's picture
dianetavegia
Posts: 1953
Joined: Mar 2009

One of my neuropathy symptoms was a 'sonic boom' in my feet when I bent my neck down. It's listed as a 'not so common' side effect of Oxi. Well, it's gone away! I 'think' the feeling in my skin on my legs between my knees and ankles is almost normal again.

Chemo ended 5 months and 3 weeks ago so looks like I might be back to normal at one year.
:- ) Thinking of Johnnybegood this a.m. and hoping she's seeing some good changes, too!

TxKayaker's picture
TxKayaker
Posts: 177
Joined: Jun 2009

I had what you call "sonic boom" also & it went away last month. I have noticed that the tingling in the hands and feet have diminished a lot in the last couple of weeks. My last treatment was on Nov. 18 , 2009. Hoping that all will completely go away in the next few months.

kmygil
Posts: 881
Joined: Feb 2007

Yep! I had it, too. It was super wierd, but then I got used to it, and one day, without my even noticing it, it had gone away. It is a very strange feeling. Congratulations on its disappearance!

lisa42's picture
lisa42
Posts: 3661
Joined: Jul 2008

Interesting how you call it a sonic boom! I got that too, but it wasn't in my feet- it was in the back of my neck when I looked down. and I didn't have it with Folfox- got it with Folfiri/the irinotecan. I'd usually notice it the next day or two when I'd look down. I'd describe it as kind of a jolt in the back of my neck, like someone either punched me there or whacked me with an electric cattle prod.
I didn't have it happen the last month of two I was on Folfiri, interestingly. I never heard anyone mention that before & back when I told my onc about it, he said he'd never heard of that before.

I'm glad to hear you are recovering and neuropathy side effects are lessening. :)

luv3jay's picture
luv3jay
Posts: 534
Joined: May 2009

Oh MY! That's one side effect I didn't get. I'm happy to hear that yours is going away...sounds very uncomfortable.

-Sheri

Subscribe to Comments for "Sonic boom has gone away.  ;- )"